# SDR 2003FA0000152

- Difficulty date: February 11, 2003
- Submitted: February 11, 2003
- Operation: General aviation
- Aircraft: N210AX
- Make and model: Cessna T210N
- Aircraft serial: 21063033
- Aircraft time: 2,483 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Hose
- Part number: S217840144
- Condition: Restricted
- Location: Nlg
- Part time: 2,483 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

THE CESSNA 210 LANDED WITH THE NOSE LANDING GEAR STILL IN THE NOSE WHEEL WELL.  UPON TROUBLESHOOTING  THE NOSE GEAR HYDRAULC SYSTEM, FOUND ONE OF THE NOSE GEAR ACTUATOR HOSES RESTRICTED AND KINKED. CESSNA SERVICE BULLETIN SEB92-8 RELATES TO THE CHANGING OF CERTIAN LANDING GEAR HOSES ON AFFECTED AIRCRAFT, WITH THIS AIRCRAFT IN THE AFFECTED SERIAL NUMBERS.
